# SDR JJBA20250924038

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE ON TOILET WASTE ACCESS DOOR BTW FR 60-61 AND BTW STR 18R-20R FOUND CRACKED. CF4, ON TOILET WASTE ACCESS DOOR BTW FR 60-61 AND BTW STR 18R-20R HINGE REPLACED.
